# SDR HKGA20220602001

- Difficulty date: June 2, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 43,933 hours, 55,282 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

BIRD STRIKE ON THE UPPER FUSELAGE, CAUSING DAMAGE TO THE CROWN ABOVE AND AFT OF THE COCKPIT WINDOWS AND FWD VHF 1 ANTENNA, DAMAGE TO ANTENNA MOUNT POINT BETWEEN STA 6249.2. AND STA 6462.6 BETWEEN STRINGER 1L AND 1R, FRAMES 19A AND 20. ADDITIONAL FUSELAGE DAMAGE ABOVE AND TO THE LEFT OF THE COCKPIT WINDOWS, 3 DENTS LOCATED BETWEEN FRAMES 10 AND 13, STRINGERS 1L & 5L, BETWEEN STA 3293.0 AND 4068.0
